Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundary convergence and boundary limits of Blaschke products


Author: C. N. Linden
Journal: Proc. Amer. Math. Soc. 80 (1980), 287-292
MSC: Primary 30D50
DOI: https://doi.org/10.1090/S0002-9939-1980-0577761-1
MathSciNet review: 577761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a given countable subset $ \gamma $ of the unit circle, a method is given for the construction of Blaschke products $ B(z,A)$ which converge at all points of $ \gamma $ and which, for each point $ {e^{i\varphi }}$ of $ \gamma $, either (a) have no asymptotic value at $ {e^{i\varphi }}$ or (b) have an asymptotic value at $ {e^{i\varphi }}$ not equal to $ B({e^{i\varphi }},A)$.


References [Enhancements On Off] (What's this?)

  • [1] M. L. Cartwright, Integral functions, Universtity Press, Cambridge, 1956. MR 0077622 (17:1067c)
  • [2] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiogr. Sällsk. i Lund Förh. 12 (1942), No. 15, 169-182. MR 0012127 (6:262e)
  • [3] C. N. Linden, On Blaschke products diverging everywhere on the boundary of the unit disc, Proc. Amer. Math. Soc. 55 (1976), 62-64. MR 0393494 (52:14304)
  • [4] C. N. Linden and H. Somadasa, Zero tracts of Blaschke products, Canad. J. Math. 18 (1966), 1072-1078. MR 0209484 (35:382)
  • [5] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1974. MR 0344043 (49:8783)
  • [6] M. L. Weiss, Note on a theorem of Beurling, Proc. Amer. Math. Soc. 19 (1968), 793-795. MR 0227422 (37:3006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50

Retrieve articles in all journals with MSC: 30D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577761-1
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society